Product features

  • Suitable for children 6 plus
  • For toothache, headache, aches and pains
  • Reduces fever

Product description

The paracetamol in CALPOL SIXPLUS FASTMELTS´¨ is used to relieve pain such as tooth pain, headache, sore throat and aches and pains that come with colds and flu. It also brings down fever (high temperature). Always read the label.

  • Specifications

    12 tablets

  • Suitable for

    Those aged 6 years and older

  • Warnings and cautions

    Talk to your doctor or pharmacist.

    • If your child has serious kidney or liver problems
    • If your child has Gilberts syndrome (familial non-haemolytic jaundice)
    • If your child has a condition called Glucose-6-phosphate dehydrogenase deficiency
    • If your child has haemolytic anaemia
    • If your child has glutathione deficiency
    • If your child is dehydrated or chronically malnourished.
  • How to use

    How to use Calpol√∫ Always use this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure. Check the tables to see how much medicine to use. To remove a tablet use a fingernail to break the foil along the dotted line before pressing the tablet out.

    Tablets can be sucked gently until they melt on the tongue. There is no need to take water as they melt into a pleasant tasting paste which is easily swallowed. Alternatively, the tablets can be dissolved in a teaspoon of water or milk if preferred. Do not use more medicine than shown in the table.

    Children under 6 years Not recommended for children under 6 years old. Ask your pharmacist to recommend a suitable product.
    Children from 6 years to adults - up to 4 times a day
    6-9 years 1 tablet
    9-12 years 2 tablets
    12-16 years 2-3 tablets Adults and children over
    16 years 2-4 tablets . Do not give more than 4 doses in any 24 hour period.
    Leave at least 4 hours between doses. .Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

  • Ingredients

    The active substance is paracetamol. Each orodispersible tablet contains 250 mg paracetamol. The other ingredients are: Mannitol (E421), crospovidone (type A), aspartame (E951), magnesium stearate, polymethacrylates and silica hydrophobic colloidal anhydrous. The flavouring is strawberry (containing benzyl alcohol and glucose).